Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Rigidity of entire self-shrinking solutions to Kähler-Ricci flow on the complex plane
HTML articles powered by AMS MathViewer

by Wenlong Wang PDF
Proc. Amer. Math. Soc. 145 (2017), 3105-3108 Request permission

Abstract:

We show that every entire self-shrinking solution on $\mathbb {C}^1$ to the Kähler-Ricci flow must be generated from a quadratic potential.
References
Similar Articles
Additional Information
  • Wenlong Wang
  • Affiliation: School of Mathematical Sciences, Peking University, Science Building in Peking University, No. 5 Yiheyuan Road, Beijing, People’s Republic of China 100871
  • Email: wwlpkumath@yahoo.com
  • Received by editor(s): January 20, 2016
  • Received by editor(s) in revised form: April 12, 2016
  • Published electronically: February 24, 2017
  • Additional Notes: The author was partially supported by CSC (China Scholarship Council)
  • Communicated by: Lei Ni
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 3105-3108
  • MSC (2010): Primary 53C44, 53C24, 14A22, 14C15, 14F42, 18D20, 19D55
  • DOI: https://doi.org/10.1090/proc/13240
  • MathSciNet review: 3637956